RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1966, Volume 11, Issue 3, Pages 369–380 (Mi tvp637)  

This article is cited in 5 scientific papers (total in 5 papers)

On two-dimensional analogs of an inequality of K. G. Esseen and their application to the Central Limit Theorem

S. M. Sadikova

Moscow Engineering Physics Institute

Abstract: A generalization of the well-known inequality of K. G. Esseen [1] for two-dimensional case as well as some estimates of the difference $P(A)-Q(A)$ in terms of characteristic functions are given.

Full text: PDF file (540 kB)

English version:
Theory of Probability and its Applications, 1966, 11:3, 325–335

Bibliographic databases:

Received: 25.05.1966

Citation: S. M. Sadikova, “On two-dimensional analogs of an inequality of K. G. Esseen and their application to the Central Limit Theorem”, Teor. Veroyatnost. i Primenen., 11:3 (1966), 369–380; Theory Probab. Appl., 11:3 (1966), 325–335

Citation in format AMSBIB
\Bibitem{Sad66}
\by S.~M.~Sadikova
\paper On two-dimensional analogs of an inequality of K.\,G.~Esseen and their application to the Central Limit Theorem
\jour Teor. Veroyatnost. i Primenen.
\yr 1966
\vol 11
\issue 3
\pages 369--380
\mathnet{http://mi.mathnet.ru/tvp637}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=207016}
\zmath{https://zbmath.org/?q=an:0202.48503}
\transl
\jour Theory Probab. Appl.
\yr 1966
\vol 11
\issue 3
\pages 325--335
\crossref{https://doi.org/10.1137/1111035}


Linking options:
  • http://mi.mathnet.ru/eng/tvp637
  • http://mi.mathnet.ru/eng/tvp/v11/i3/p369

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Henriques C., Oliveira P.E., “Estimation of a two–dimensional distribution function under association”, Journal of Statistical Planning and Inference, 113:1 (2003), 137–150  crossref  mathscinet  zmath  isi
    2. Henriques C., Oliveira P.E., “Convergence rates for the estimation of two–dimensional distribution functions under association and estimation of the covariance of the limit empirical process”, Journal of Nonparametric Statistics, 18:2 (2006), 119–128  crossref  mathscinet  zmath  isi
    3. Henriques C., Oliveira P.E., “Large deviations for the empirical mean of associated random variables”, Statistics & Probability Letters, 78:6 (2008), 594–598  crossref  mathscinet  zmath  isi
    4. Paulauskas V., “On the rate of convergence to bivariate stable laws”, Lithuanian Mathematical Journal, 49:4 (2009), 426–445  crossref  mathscinet  zmath  isi
    5. D. V. Belomestny, A. V. Prokhorov, “Stability of characterization the independence of random variables by the independence of the linear statistics”, Theory Probab. Appl., 59:4 (2015), 672–677  mathnet  crossref  crossref  mathscinet  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:165
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019